# SDR PCAA0102009

- Difficulty date: February 18, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,476 hours, 29,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA-FLIGHT 3635.  CREW REPORTED FLOOR LEVEL EMERGENCY LIGHTS AND GALLEY LIGHT SWITCH CAME ON AND FLICKERED FOR 30 MINUTES AFTER TAKEOFF.  MAINTENANCE CLEANED CANNON PLUG ON FLIGHT ATTENDANTS PANEL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
